# SDR 99ZZZX3167

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8RU
- Make and model: Piper PA-31-310
- Aircraft serial: 317612109
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 40075014
- Condition: Cracked
- Location: Elevator
- Part time: 5,737 hours
- Component: 5423220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PIPER SB 998A.  FOUND LEFT ELEVATOR SPAR CRACKED.  BOTTOM, OUTBOARD LOCATION IN BEND ABOUT 1.25 INCHES LONG.  SUBMITTER STATED THEY HAVE FOUND CRACKS EVERY TIME THEY C/W SB 998A, AND HAVE FOUND MORE CRACKS IN RIBS AND STIFFENERS AT REPLACEMENT OF SPAR.
